# SDR 20001102SH013

- Difficulty date: August 23, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Housing
- Part number: 108010
- Part serial: 2672
- Condition: Cracked
- Location: Slat Actuator
- Component: Slat Actuator, Rotol
- Component part number: 1U1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY HAD CRACKS IN BOTH THE EXTEND AND RETRACT PORTS.  STRESS AND FATIGUE, TIME IN SERVICE UNKNOWN.  (X)
